Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

I want medicine for hair loss problem

Dear sir Good morning I am facing lot hair lossing problem you have any madicine?
Asked On : Tue, 4 Jan 2011
Answers:  2 Views:  408
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi!, Thavamurugan,
Welcome to HealthcareMagic forum,
The most common cause of hair loss is –iron deficiency, hormonal, thyroid problem, stress, lack of sleep, familial etc. Other rare causes are zn & copper def. One has to find the exact cause of hair loss and treat. You can start with topical preparations like MINTOP 5% applied twice daily on scalp. Take tab essvit or biotin one daily.If you are above 18ys you can also take tab finax (1mg) once daily for couple of months. Consult a dermatologist for long term therapy .Improve your diet with green leafy veg, fresh fruits, plenty of water, pulses, high protein diet, avoid items with high sugar content like sweets & chocolates, less of Chinese foods, less of pizza & burgers ,more of milk & ghee, dry fruits . Good sleep also has a important role to play . We also do hair transplantation for those needed.
Take care,
Answered: Tue, 4 Jan 2011
I find this answer helpful
  User's Response
Welcome to HealthcareMagic Forum

Please mention your age, sex, medical history, any medicines you are taking at the moment. The quantity (bunches, in patches, etc) , pattern and location of hairfall ( top of head/temples/overall) .

Answered: Tue, 4 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor